prof. dr hab. Wojciech Kucharz

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Funkcji Rzeczywistych

HabilitacjaOtwarcie: 2007-11-29, Zamknięcie: 2008-11-13

ProfesuraOtwarcie: 2008-12-18, Zamknięcie: 2010-10-07

Publikacje:

128.
Some conjectures on stratified-algebraic vector bundles, JOURNAL OF SINGULARITIES vol. 12 (2015), 92-104
115.
Algebraic approximation of smooth maps, UNIV. IAG. ACTA MATH. vol. XLVIII (2010), 9-40
102.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
101.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
97.
Nash cohomology of smooth manifolds, ANN. POLON. MATH. 87 (2005), 193–205
96.
Wojciech Kucharz, J.Bochnak
On successive minima of indefinite quadratic forms, ENSEIGN. MATH. 51 (2005), no. 3-4, 319–330
94.
92.
Wojciech Kucharz, J.Bochnak
Approximation of holomorphic maps by algebraic morphisms, ANN. POLON. MATH. 80 (2003), 85–92
89.
Real divisors algebraically equivalent to zero, MATH. RES. LETT. 10 (2003), no. 5-6, 807–818
88.
Wojciech Kucharz, J.Bochnak
86.
Algebraic equivalence of real divisors, MATH. Z. 238 (2001), no. 4, 817–827
85.
Wojciech Kucharz, J.Bochnak
Complexification of real algebraic varieties and vanishing of homology classes, BULL. LONDON MATH. SOC. 33 (2001), no. 1, 32–40
80.
Wojciech Kucharz, J.Bochnak
Smooth maps and real algebraic morphisms, CANAD. MATH. BULL. 42 (1999), no. 4, 445–451
79.
Wojciech Kucharz, M.Abanades
Algebraic equivalence of real algebraic cycles, ANN. INST. FOURIER (GRENOBLE) 49 (1999), no. 6, 1797–1804
78.
Wojciech Kucharz, J.Bochnak
On homology classes represented by real algebraic varieties, BANACH CENTER PUBL. 44 (1998) 21–35
77.
Wojciech Kucharz, J.Bochnak
On dividing real algebraic varieties, MATH. PROC. CAMBRIDGE PHILOS. SOC. 123 (1998), no. 2, 263–271
75.
Wojciech Kucharz, J.Bochnak,M.Buchner
Equivalence of analytic and rational functions, ANN. POLON. MATH. 66 (1997), 37–42
74.
73.
Wojciech Kucharz, J.Bochnak
A characterization of dividing real algebraic curves, TOPOLOGY 35 (1996), no. 2, 451–455
71.
Wojciech Kucharz, J.Bochnak
Complete intersections in differential topology and analytic geometry, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 10 (1996), no. 4, 1019–1041
70.
A characterization of the complex affine line, MANUSCRIPTA MATH. 91 (1996), no. 2, 145–149
69.
On the ring of locally bounded Nash meromorphic functions, BULL. AUSTRAL. MATH. SOC. 54 (1996), no. 3, 503--507
68.
Wojciech Kucharz, J.Bochnak,R.Silhol
Morphismes et espaces de modules en géométrie algébrique réelle, C. R. MATH. ACAD. SCI. PARIS 321 (1995), no. 11, 1463–1468
64.
Wojciech Kucharz, J.Bochnak
Sur les applications régulières des variétés abéliennes réelles dans S2, C. R. MATH. ACAD. SCI. PARIS 318 (1994), no. 5, 467–470
63.
Real algebraic morphisms into flag varieties, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 8 (1994), no. 3, 345–352
58.
Wojciech Kucharz, M.Buchner
Algebraic, rational, and homological equivalence of real cycles, MANUSCRIPTA MATH. 77 (1992), no. 1, 105–111
57.
Divisors on varieties over a real closed field, CANAD. MATH. BULL. 35 (1992), no. 4, 503–509
56.
Wojciech Kucharz, J.Bochnak
Vector bundles on a product of real cubic curves, K-THEORY 6 (1992), no. 6, 487–497
51.
Generating ideals in real holomorphy rings, J. ALGEBRA 144 (1991), no. 1, 1–7
50.
Newton polygons and topological determinacy of analytic germs, PERIOD. MATH. HUNGAR. 22 (1991), no. 2, 129–132
49.
Embeddings of varieties over a non-algebraically closed field., BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 4 (1990), no. 1, 101–107
48.
Global almost analytic algebraicity of analytic sets, PACIFIC J. MATH. 143 (1990), no. 2, 287–300.
47.
Wojciech Kucharz, J.Bochnak
On vector bundles and real algebraic morphisms, LECTURE NOTES IN MATH. 1420 (1990) 65–71
46.
Wojciech Kucharz, J.Bochnak
On polynomial mappings into spheres, ANN. POLON. MATH. 51 (1990), 89–97
45.
44.
43.
A note on the Dubois-Efroymson dimension theorem, CANAD. MATH. BULL. 32 (1989), no. 1, 24–29
40.
Wojciech Kucharz, M.Buchner
On relative real holomorphy rings, MANUSCRIPTA MATH. 63 (1989), no. 3, 303–316
39.
Sums of 2nth powers of real meromorphic functions, MONATSH. MATH. 107 (1989), no. 2, 131–136
38.
A remark on unfoldings of smooth functions, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 3 (1989), no. 2, 163–170
37.
Wojciech Kucharz, J.Bochnak
K-theory of real algebraic surfaces and threefolds, MATH. PROC. CAMBRIDGE PHILOS. SOC. 106 (1989), no. 3, 471–480
36.
Symplectic complex bundles over real algebraic four-folds., J. AUST. MATH. SOC. 47 (1989), no. 3, 430–437
35.
How to make vector bundles algebraic, C. R. MATH. ACAD. SCI. SOC. R. CAN. 11 (1989), no. 6, 231–236
34.
Wojciech Kucharz, J.Bochnak,M.Buchner
Vector bundles over real algebraic varieties, K-THEORY 3 (1989), no. 3, 271–298
33.
Complex vector bundles on real algebraic varieties of small dimension, BULL. AUSTRAL. MATH. SOC. 38 (1988), no. 3, 345–349
32.
29.
Real algebraic curves and complete intersections, ILLINOIS J. MATH. 32 (1988), no. 4, 696–702
27.
Wojciech Kucharz, J.Bochnak
Sur les classes d'homologie représentables par des hypersurfaces algébriques réelles., C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 13, 609–611
25.
Wojciech Kucharz, J.Bochnak
Algebraic approximation of mappings into spheres, MICHIGAN MATH. J. 34 (1987), no. 1, 119–125
23.
Framed cobordisms in real algebraic geometry, MATH. PROC. CAMBRIDGE PHILOS. SOC. 101 (1987), no. 1, 57–60
22.
Wojciech Kucharz, J.Bochnak
Examples of factorial rings in algebraic geometry, CANAD. MATH. BULL. 30 (1987), no. 1, 75–79
20.
16.
Wojciech Kucharz, J.Bochnak
Morphismes algébriques réels à valeurs dans S2k et K-théorie algébrique, C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 12, 545–547
15.
A remark on projective modules, BULL. AUSTRAL. MATH. SOC. 36 (1987), no. 3, 515–520
3.
Wojciech Kucharz, S.Koike
Sur les réalisations de jets non suffisants, C. R. MATH. ACAD. SCI. PARIS 288 (1979), no. 8, A457–A459
2.
Jets suffisants et fonctions de détermination finie (cas Rn→Rp, p≥1), C. R. MATH. ACAD. SCI. PARIS 284 (1977), no. 15, A877–A879

Doktoranci (po 27 października 2003 roku)

Recenzje (po 27 października 2003 roku)

RecenzowanyJednostkaTreść recenzji
Profesura: Klaudiusz WójcikKatedra Równań Różniczkowych 
Profesura: Tomasz Szemberg 
Profesura: Zbigniew HajtoKatedra Metod Efektywnych Algebry 

Granty (realizowane po maju 2009 roku)

TytułRolaRozpoczęcieZakończenie
Cykle na zbiorach algebraicznych rzeczywistychKierownik2011-12-012014-11-30
Nowe trendy w rzeczywistej geometrii algebraicznejKierownik2015-07-082017-07-07